# SDR REXA2013082301691

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI AFTER REMOVAL OF TCAS OMNI DIRECTIONAL ANTENNA FOUND SKIN TO BE CORRODED.  REMOVED CORROSION FOUND ON SKIN IAW SRM 51-21-06.  SKIN FOUND TO BE IN LIMITS IAW REO 690-53-21-534 & EO R53478.
